# SDR UPS08851863

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE SLIDE SHOWS LOW PRESSURE.  DEFERRED CREW EMERGENCY ESCAPE SLIDE PER MEL 52-7-4.  PLACARD INSTALLED.  R&R EMERGENCY EVAC SLIDE PER MM 25-60-01-2. THIS CLEARS M371295 PLACARD REMOVED.
